# SDR CA981230043

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld F27F
- Engine: Rroyce DART5297E
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9532472
- Condition: Ruptured
- Location: Lt Mlg
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING AND DURING TAXI, THE LEFT OUTBOARD WHEEL HALF SEPARATED ALONG THE CIRCUMFERENCE.  THE WHEEL HAD BEEN INSPECTED AT THE LAST TIRE CHANGE AND WAS OK.  NO DAMAGE TO LANDING GEAR AS A RESULT OF SEPARATION.  INVESTIGATION AFTER THE INCIDENT REVEALED THAT AN EXISTING CRACK OF 3.5 INCHES LONG SUDDENLY INCREASED LEADING TO THE FRACTURE.  AN NDT CHECK AT EVERY TIRE CHANGE IS NOW IN FORCE.   PART TC:  355.
